# SDR 98FDEA00111

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727227
- Aircraft serial: 21394
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 660L, STR 23L, 22L, 24L AND 25L IS DENTED (BELLFRAME) AND HOLES DRILLED IN RADIUS.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER PER SRM 51-40-3.
